Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 10:52 PM MDT for 4 counties in New Mexico. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 10:52 PM MDT (04:52 UTC)
- Expired
- May 22, 2018, 12:00 AM MDT
- In force
- 68 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Curry County, NM, De Baca County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 24 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 5:44 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1905 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WUUS55 KABQ 220452
SVRABQ
NMC009-011-037-041-220600-
/O.NEW.KABQ.SV.W.0052.180522T0452Z-180522T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1052 PM MDT MON MAY 21 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Roosevelt County in east central New Mexico...
East central De Baca County in east central New Mexico...
South central Quay County in east central New Mexico...
Southwestern Curry County in east central New Mexico...
* Until midnight MDT.
* At 1052 PM MDT, a severe thunderstorm was located near Taiban, or
14 miles east of Fort Sumner, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Melrose, House, Saint Vrain, Tolar, Ranchvale, Taiban, Forrest and
Mcalister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3427 10405 3457 10410 3491 10360 3443 10324
TIME...MOT...LOC 0452Z 242DEG 30KT 3452 10398
HAIL...0.88IN
WIND...70MPH
$$
CA2 follow-up statements
040
WWUS55 KABQ 220512
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1112 PM MDT MON MAY 21 2018
NMC009-011-037-041-220600-
/O.CON.KABQ.SV.W.0052.000000T0000Z-180522T0600Z/
Roosevelt-De Baca-Quay-Curry-
1112 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR NORTHWESTERN ROOSEVELT...EAST CENTRAL DE BACA...SOUTH CENTRAL
QUAY AND SOUTHWESTERN CURRY COUNTIES...
At 1112 PM MDT, a severe thunderstorm was located near House, or 22
miles east of Fort Sumner, moving northeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Melrose, House, Saint Vrain, Tolar, Ranchvale, Taiban, Forrest and
Mcalister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3435 10400 3460 10405 3491 10360 3443 10324
TIME...MOT...LOC 0512Z 238DEG 25KT 3460 10387
HAIL...1.00IN
WIND...70MPH
$$
CA973
WWUS55 KABQ 220530
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1130 PM MDT MON MAY 21 2018
NMC011-220539-
/O.CAN.KABQ.SV.W.0052.000000T0000Z-180522T0600Z/
De Baca-
1130 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE BACA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3436 10390 3467 10395 3491 10360 3443 10324
TIME...MOT...LOC 0529Z 238DEG 25KT 3467 10374
$$
NMC009-037-041-220600-
/O.CON.KABQ.SV.W.0052.000000T0000Z-180522T0600Z/
Roosevelt-Quay-Curry-
1130 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR NORTHWESTERN ROOSEVELT...SOUTH CENTRAL QUAY AND SOUTHWESTERN
CURRY COUNTIES...
At 1129 PM MDT, a severe thunderstorm was located 9 miles east of
House, or 31 miles northeast of Fort Sumner, moving northeast at 30
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Melrose, House, Saint Vrain, Ranchvale, Mcalister and Forrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3436 10390 3467 10395 3491 10360 3443 10324
TIME...MOT...LOC 0529Z 238DEG 25KT 3467 10374
HAIL...1.00IN
WIND...70MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:33 PM MDT, 5 hours 19 minutes earlier.
Area forecast discussion, May 21, 5:33 PM MDT, 5 hours 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 533 PM MDT Mon May 21 2018 .AVIATION... 00Z TAF CYCLE Upper low to drift to near KLAS by 22/18Z with a moist low level east to west flow continuing over most of NM. Mts occasionally obscured in sct to nmrs showers and tstms contining from the Contdvd to the Pecos Valley with a few storms containing hail and wind gusts to around 50kt. This activity with isold strong to severe storms to shift farther into the eastern plains by 03Z and persist thru 10Z if HRRR is correct. Areas of MVFR to IFR cigs/vsbys in br and preciptation will also obscure terrain from the east slopes of the central mt chain to the TX border. Improving conditions at 22/15Z with showers and storms breaking out from the central mt chain eastward aft 22/18Z. && .PREV DISCUSSION...326 PM MDT Mon May 21 2018... .SYNOPSIS... An upper level low pressure system stalled over the Great Basin will interact with abundant low level moisture already in place for scattered to numerous showers and thunderstorms east of the continental divide tonight. Storms will then return mainly along and east of the central mountain chain Tuesday through Wednesday, then across southeast areas Thursday; however, coverage will trend downward each day as the upper low lifts northeastward across the northern mountains and drier air filters over New Mexico from the southwest. There is a risk of severe thunderstorms across central and eastern areas for the remainder of this afternoon and into the evening, then again across the east on Tuesday afternoon and evening. With the drier air will come warmer temperatures with highs reaching above normal areawide during the latter half of the week. && .DISCUSSION... The closed upper level low pressure system stalled over the southern Great Basin has created favorable dynamics for severe thunderstorms over central parts of the forecast area this afternoon. The risk of severe storms will spread onto the eastern plains this evening, then return to eastern areas on Tuesday afternoon and evening. Storms will be capable of producing over 1 inch of rain, large hail and damaging winds. The upper low will weaken as it lifts northeastward across the northern Rockies through mid week, steering drier air over NM from the southwest in the process. There will be a notable downtick in the coverage of showers and thunderstorms, especially in the west where dry weather will return on Tuesday. Storms along and east of the central mountain chain will become spottier and their wetting footprints will decrease through mid week, with dry weather pretty much areawide again on Friday. During the coming weekend another upper level low pressure system will move through the Great Basin from the west strengthening wind and potentially increasing fire weather concerns over portions of New Mexico. There will also be a risk of dryline thunderstorms across the far eastern and especially southeastern plains each afternoon and evening. 44 && .FIRE WEATHER... Showers and storms with locally heavy rainfall have developed along and east of the Cont Dvd this afternoon. This activity will spread eastward across the Rio Grande Valley and into the eastern plains through tonight. Meanwhile, much drier southwest flow has already spread into far western NM today. This drier air will move east toward the Rio Grande Valley Tuesday with breezy to locally windy conditions. Widespread marginal critical fire weather is likely along and west of the central mountain chain for several hours Tuesday afternoon. Meanwhile, more showers and storms with locally heavy rainfall will impact eastern NM. Drier air will spread even farther east into central NM Wednesday as an upper level trough lifts across the Great Basin. The coverage of marginal critical fire weather however will decrease as relatively lighter winds are expected for central and western NM. Eastern NM will remain in the deeper moisture where showers and storms with locally heavy rainfall continue. A ridge will build over NM Thursday through Saturday and allow temperatures to warm above normal for the entire area with very dry air and light winds. Multiple days of single digit min humidity is likely again for central and western NM with poor to fair overnight recoveries. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 21, 3:49 AM MDT, 19 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 349 AM MDT Mon May 21 2018 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 349 AM MDT Mon May 21 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated severe storms are possible later today and tonight across much of central and eastern New Mexico, with large hail and damaging winds being the primary threats. A few dry storms are possible near the Continental Divide this afternoon and may produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe storms are possible late Tuesday across much of eastern New Mexico then again on Wednesday, but closer to the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required later today for much of central and eastern New Mexico due to the potential for severe storms. 11
In the hours before
Special weather statement, May 21, 8:20 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
820 PM MDT MON MAY 21 2018
NMZ539-540-220245-
Eastern Lincoln County-Southwest Chaves County-
820 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 845 PM MDT...
At 820 PM MDT, Doppler radar was tracking a strong thunderstorm near
Elk, or 24 miles east of Cloudcroft, moving northeast at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Elk.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM MDT for
central and southeastern New Mexico.
LAT...LON 3293 10536 3296 10535 3296 10531 3317 10532
3333 10512 3311 10492 3290 10533
TIME...MOT...LOC 0220Z 232DEG 14KT 3303 10533
44Local storm report, May 21, 8:24 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 5 SW CORONA 34.19N 105.65W
05/21/2018 M1.00 INCH LINCOLN NM NWS EMPLOYEE
&&
EVENT NUMBER ABQ201800636
99Special weather statement, May 21, 8:42 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
842 PM MDT MON MAY 21 2018
NMZ533-534-220330-
Guadalupe County-Quay County-
842 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL QUAY AND EASTERN
GUADALUPE COUNTIES UNTIL 930 PM MDT...
At 841 PM MDT, Doppler radar was tracking a strong thunderstorm near
Montoya, or 25 miles west of Tucumcari, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Quay, Tucumcari and Montoya.
This includes Interstate 40 between Mile Markers 302 and 333.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A severe thunderstorm watch remains in effect until 1100 PM MDT for
east central New Mexico.
LAT...LON 3493 10364 3493 10420 3510 10425 3525 10374
3524 10372
TIME...MOT...LOC 0241Z 257DEG 23KT 3504 10414
54Special weather statement, May 21, 9:21 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 921 PM MDT MON MAY 21 2018 NMZ538>540-220400- Eastern Lincoln County-Chaves County Plains-Southwest Chaves County- 921 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN CHAVES COUNTIES UNTIL 1000 PM MDT... At 921 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Elk, or 27 miles northwest of Hope, moving northeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Dunken. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1100 PM MDT for central and southeastern New Mexico. LAT...LON 3274 10534 3311 10530 3336 10489 3284 10485 TIME...MOT...LOC 0321Z 241DEG 18KT 3303 10513 CA
Special weather statement, May 21, 9:50 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
950 PM MDT MON MAY 21 2018
NMZ530>532-534>537-220430-
Roosevelt County-Union County-Eastern San Miguel County-Harding
County-Curry County-Quay County-De Baca County-
950 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...EAST
CENTRAL SAN MIGUEL...SOUTHEASTERN HARDING...EAST CENTRAL DE BACA...
QUAY...NORTHWESTERN CURRY AND SOUTHEASTERN UNION COUNTIES UNTIL 1030
PM MDT...
At 950 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles west of Nara Visa to 8 miles east of
Tucumcari to 8 miles north of Fort Sumner. Movement was east at 30
mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.
Locations impacted include...
Quay, Tucumcari, Logan, San Jon, House, Nara Visa, Ragland, Ute Lake
State Park, Wheatland and Forrest.
This includes Interstate 40 between Mile Markers 332 and 370.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1100 PM MDT for
east central New Mexico.
LAT...LON 3455 10355 3450 10413 3519 10371 3575 10352
3594 10304 3525 10304
TIME...MOT...LOC 0350Z 248DEG 26KT 3569 10346 3513 10358 3459 10418
CASpecial weather statement, May 21, 10:28 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1028 PM MDT MON MAY 21 2018 NMZ534-536-537-220515- Roosevelt County-Quay County-De Baca County- 1028 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...EAST CENTRAL DE BACA AND SOUTHERN QUAY COUNTIES UNTIL 1115 PM MDT... At 1028 PM MDT, Doppler radar was tracking a strong thunderstorm near Fort Sumner, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Fort Sumner, House, Tolar and Taiban. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM MDT for east central New Mexico. LAT...LON 3433 10424 3452 10429 3469 10387 3435 10375 TIME...MOT...LOC 0428Z 253DEG 25KT 3444 10419 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 21, 6:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 43 min |
| May 21, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 66 min |
| May 21, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 64 min |
| May 21, 7:19 PM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| May 21, 7:21 PM MDT | Special Weather Statement | ABQ | Valencia | 24 min |
| May 21, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 64 min |
| May 21, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 13 min |
| May 21, 7:50 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| May 21, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 63 min |
| May 21, 8:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| May 21, 8:18 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| May 21, 8:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| May 21, 8:23 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 67 min |
| May 21, 8:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 23 min |
| May 21, 8:42 PM MDT | Special Weather Statement | ABQ | Quay | 48 min |
| May 21, 9:21 PM MDT | Special Weather Statement | ABQ | 39 min | |
| May 21, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 63 min |
| May 21, 9:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 42 min |
| May 21, 9:50 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| May 21, 10:28 PM MDT | Special Weather Statement | ABQ | De Baca | 47 min |
| May 21, 11:03 PM MDT | Special Weather Statement | ABQ | De Baca | 42 min |
| May 22, 1:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 22, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| May 22, 1:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| May 22, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 22, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| May 22, 2:37 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 53 min |
| May 22, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 15 min |
| May 22, 4:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| May 22, 4:12 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| May 22, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| May 22, 4:35 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 35 min |
| May 22, 4:45 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 22, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| May 22, 4:57 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 2 hr |
| May 22, 5:06 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| May 22, 5:06 PM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 22, 5:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| May 22, 5:43 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| May 22, 5:45 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.